MathSciNet Relay Station
MathSciNet bibliographic data
MR879514 46C99 (06C15 81B10)
Hamhalter, J.; Pták, P. A completeness criterion for inner product spaces. Bull. London Math. Soc. 19 (1987), no. 3, 259–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement